# SDR DALA2023030701665

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2656617) DURING INSPECTION FOUND CRACK WEB - INTERCOSTAL LOCATED BTW STA 500C TO 500D AT LEVEL STR 26L. REPLACED WEB -INTERCOSTAL AND INSTALL BRACKET (2E/A) LOCATED BTW STA 500C TO 500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02 AND DWG: 143A7505.
